MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING; SCREWDRIVERS
Model Number 388.621
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, eight (8) torque limiting handles were found to have failed in calibration during a reverse logistics audit of returned devices.There was no patient involvement and no additional information is available.This report is for one (1) torque limiting handle/quick release-6mm hex coupling.This is report 4 of 8 for (b)(4).

Brand Name
TORQUE LIMITING HANDLE/QUICK RELEASE-6MM HEX COUPLING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9209560
Report Number2939274-2019-61358
Device Sequence Number14210970
Product Code HXX
UDI-Device Identifier10705034773643
UDI-Public(01)10705034773643
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.621
Device Catalogue Number321.133
Device Lot Number4814295
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1